# SDR 2005FA0001557

- Difficulty date: November 9, 2005
- Submitted: November 29, 2005
- Operation: General aviation
- Aircraft: N322BJ
- Make and model: Raythn 390
- Aircraft serial: RB93
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tube
- Part number: 3905800370001
- Condition: Chafed
- Location: Hyd System
- Part time: 342 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

INVESTIGATED HYDRAULIC FLUID LEAKAGE FROM RT ENGINE AREA.  FOUND RT ENGINE HYDRAULIC PUMP TO DAMPER TUBING ASSY CHAFED BY ADJACENT CLAMP AND SEEPING FLUID.  REPLACED TUBE AND SECURED AS REQUIRED KIT INSTALLED 5.9 HRS PREVIOUS FOR COMPLIANCE WITH AD.  (K)
